# SDR SIMA20141014001

- Difficulty date: October 14, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 26,064 hours, 21,652 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER PARKING AT THE GATE & OPERATING PACKS WITH APU BLEED AIR A STRANGE ODOR ENTERED THE FLIGHT DECK, A BURNING ODOR.  OPERATED APU BLEED WITH PACK SYS NR 1 & NR 1 SEPARATED FOR ABOUT 15 TO 20 MINUTES BETWEEN FULL HOT & COLD & NO SMELL STRANGE ODOR AT THIS TIME IAW AMM 21-20-00.  ALSO OPERATED BOTH ENG BLEED AT 90% OF N2 WITH PACKS ON & NO ODOR AT THIS TIME IAW AMM72-00-00.
